Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 23, Number 2

All articles in this issue are freely accessible.

The dodecahedral conjecture
Thomas C. Hales and Sean McLaughlin.
J. Amer. Math. Soc. 23 (2010), 299-344
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On the breakdown criterion in general relativity
Sergiu Klainerman and Igor Rodnianski.
J. Amer. Math. Soc. 23 (2010), 345-382
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Actions of $\mathbb {F}_\infty$ whose II$_1$ factors and orbit equivalence relations have prescribed fundamental group
Sorin Popa and Stefaan Vaes.
J. Amer. Math. Soc. 23 (2010), 383-403
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Existence of minimal models for varieties of log general type
Caucher Birkar, Paolo Cascini, Christopher D. Hacon and James M$^{\mathrm {c}}$Kernan.
J. Amer. Math. Soc. 23 (2010), 405-468
Abstract, references and article information
Full-text PDF Free Access
View in AMS MathViewer New
Request permission to use this material Request Permissions
Existence of minimal models for varieties of log general type II
Christopher D. Hacon and James M$^{\mathrm {c}}$Kernan.
J. Amer. Math. Soc. 23 (2010), 469-490
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
A Lindemann-Weierstrass theorem for semi-abelian varieties over function fields
Daniel Bertrand and Anand Pillay.
J. Amer. Math. Soc. 23 (2010), 491-533
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Quantitative estimates of the convergence of the empirical covariance matrix in log-concave ensembles
Radosław Adamczak, Alexander E. Litvak, Alain Pajor and Nicole Tomczak-Jaegermann.
J. Amer. Math. Soc. 23 (2010), 535-561
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Expanding translates of curves and Dirichlet-Minkowski theorem on linear forms
Nimish A. Shah.
J. Amer. Math. Soc. 23 (2010), 563-589
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On the ill-posedness of the Prandtl equation
David Gérard-Varet and Emmanuel Dormy.
J. Amer. Math. Soc. 23 (2010), 591-609
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions